# SDR ASMF201801018

- Difficulty date: January 6, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N860AM
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 50,815 hours, 23,570 cycles
- Engine: Cfmint CFM567B27B1
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 457311382
- Part serial: EM157687L
- Condition: Leaking
- Location: Rt Engine
- Part time: 29,100 hours, 13,620 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO A FUEL LEAK IN THE RIGHT ENGINE, AFTER ENGINE START. MAINTENANCE DETECTED THE FUEL SERVO HEATER LEAKING.  THE RIGHT FUEL SERVO HEATER WAS REPLACED IAW AMM 73-11-07 AND LEFT ENGINE WAS RUN IAW MM 71-00-00, TEST 3A IDLE-POWER LEAK CHECK, TESTED CORRECT.
